Newsletters of 2015
Date Newsletter title Download

5 - 2015
  • The second conference for Arab FDA-Sharm El Sheikh.
  • Direct Healthcare Professional Communications (DHPC) and Safety label Changes - Serious slowing of the heart rate when amiodarone is used with hepatitis C treatments containing sofosbuvir (Harvoni) or Sovaldi in combination with another Direct Acting Antiviral drug.
  • Eosinophilia, Hypo-chromia, Leuco-cytosis and Erythro-cytosis induced by Clozapine.
  • Capecitabine / Multivitamin containing Folic acid – A case of major interaction, in Elbeheira governorate.
  • Ceftriaxone and calcium containing diluents –Interaction.

1 - 2015
  • EPVC regional center in Cairo - Hospitals QPPVs Pharmacovigilance training workshop in Mansoura.
  • Noradrenaline - Case of Peripheral Limb Ischemia/Cyanosis in Female Patient in Cairo.
  • Heparin Sodium - High Sodium level in withdrawn blood sample - Case of High Sodium level in withdrawn blood sample due to Heparin sodium flushing solution - Cairo.

2 - 2015
  • Epidemiology Training organized by EPVC.
  • Solgar ABC Dophilus Powder: Recall - Risk of Infection.
  • Nitrofurantoin - Case Of Abortion Due To Maternal Exposure During Pregnancy In Cairo.
  • Levoxin - Case of QT Prolongation with a History of Hypokalemia in Cairo.
  • Ziprasidone Drug safety communication-Rare but potentially fatal skin Reactions.

3 - 2015
  • EPVC regional center of Sohag- QPPV training workshop in Assiut University.
  • Recall from the Egyptian market due to counterfeit.
  • Domperidone-Withdrawal of some dosage forms from Egypt.
  • “Batches” Recall of some pharmaceutical products from the Egyptian market.
  • De-registration and withdrawal of some products due to marketing for un-authorized indications.
  • FDA has reviewed possible risks of pain medicine use during pregnancy.
  • Risk of Medication Errors resulting from mixing-up similar (look alike) Drugs

4 - 2015
  • “Batches” Recall of some pharmaceutical products from the Egyptian market.
  • Recall from the Egyptian market due to counterfeit.
  • Post-Marketing Surveillance for Sofosbuvir

6 - 2015
  • Eosinophilia induced by Tegretol –Case Reports.
  • Vaginal itching and inflammation induced by off label use of Sildenafil tablets-Case Reports.
  • WHO Calls for Worldwide Use of “Smart” Syringes.
  • “Batches” Recall of some pharmaceutical products from the Egyptian market.
  • Recall from the Egyptian market due to counterfeit.
  • EPVC – “ICSRs Processing” workshop in Cairo.
  • EPVC regional center in Cairo - Hospitals QPPVs Pharmacovigilance training workshop.
  • Memorandum among the Egyptian Pharmaceutical Vigilance Centre at Sohag (EPVC-Sohag) and DIC of Faculty of Pharmacy, Assiut University.

7 - 2015
  • EPVC Official Facebook Page.
  • 2,4 Dinitrophenol– A highly dangerous substance, illegally sold through Internet.
  • Preparation of Cefoperazone Injections-Case Report.
  • Cerebrolysin Severe Allergy -Death Case report.
  • The WHO global database of Adverse drug reactions is now available to everyone.
  • EPVC – “ICSRs Processing” workshop in Cairo.
  • EPVC-Cairo Regional Center 5th Workshop at Ministry of Interior – Medical Services Sector.

8 - 2015
  • The Technical committee new decision regarding the use of Meclizine in pregnancy.
  • The Technical Committee decision regarding Propylene glycol in medicinal products for children.
  • Ceftriaxone – Mastocytosis infant case died due to uncontrolled bleeding – In Cairo.
  • Cefdinir125mg/5ml suspension - Case of rectal bleeding to 4 months infant in Alexandria.
  • Gluten- and Casein - free diets for Autistic spectrum disorder.

9 - 2015
  • Pharmacovigilance Committee recommendations regarding Vitamin A use in pregnancy.
  • Case Report- Cardiac arrest after administration of potassium chloride solution.
  • Recall – counterfeit of Propofol 1% Ampoule.
  • Recall – counterfeit of Appetizer syrup.

10 - 2015
  • Invitation to join EPVC Facebook page.
  • Case Report from Alexandria – Supraventricular tachycardia after stopping Bisoprolol abruptly.
  • Case Reports from Cairo – Death due to hypersensitivity after administration of Ultravist.
  • Case Report from Sohag- Coronary spasm and sudden death associated with Fluorouracil.
  • Case Reports from Sohag- Eosinophilia, Hypo-chromia, Leukocytosis and Erythrocytosis induced by Lamictal.

11 - 2015
  • Label change in Egypt- (DPP-4) inhibitors for type 2 diabetes may cause severe joint pain.
  • Recall and De-registration of products that belongs to Orchidia from the Egyptian market due to legal violation.
  • Case Report from Cairo- Convulsions in a Child after receiving Cicloplejico.
  • Case Report from Sohag-No Drug Effect of divided dose of Unasyn 750 mg.
  • Case Reports from Alex --Photosensitivity/ Phototoxicity after administration of Ciprofloxacin.

12 - 2015
  • Case Report from Sohag – Loss of concentration, drowsiness and fatigue induced by Imipramine.
  • Case Report from Sohag– Severe Neurotoxicity induced by Unitaxel.
  • Case Reports from Sohag– lack of efficacy with Jilifen.
  • Case Report from Cairo– Death due to sudden cardiac arrest in patient
    received Epilog.

  • Case Report from Cairo– Intrapulmonary hemorrhage & intracranial
    hemorrhage associated with Survanta.

  • Inspection department warning regarding Betaferon Vial counterfeit.